# SDR 98ZZZX2633

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N649DH
- Make and model: Cessna 182S
- Aircraft serial: 18280142
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl Flap
- Part number: 07527321
- Condition: Cracked
- Location: Rt Exit
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL CUSTOMER SQUAWK WAS LOOSE AND SMOKING FASTENERS.  AFTER DETAILED INSPECTION, FOUND COWL FLAP EXIT (LT/RT) CRACKED.  EACH CRACK ABOUT 1 INCH IN LENGTH.  SUSPECT CAUSE AT THIS TIME IS EXCESSIVE VIBRATION DUE TO SHAPE OF PARTS AND AMONT OF AIR FLOW PASSING OVER PARTS.
